Alert archive / South Carolina / River Flood Warnings in 2015
River Flood Warning 17, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 30, 2015, 8:04 AM EDT for Hampton County, Jasper County, South Carolina; Effingham County, Screven County, Georgia. It took effect at Apr 30, 2015, 2:00 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2015, 8:04 AM EDT (12:04 UTC)
- In effect from
- Apr 30, 2015, 2:00 PM EDT
- Expired
- May 4, 2015, 2:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Effingham County, GA, Screven County, GA, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Savannah River near Clyo (CLYG1). The gauge peaked at 11.08 ft at May 1, 2015, 9:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02198500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
730
WGUS42 KCHS 301204
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
804 AM EDT THU APR 30 2015
GAC103-251-SCC049-053-011204-
/O.NEW.KCHS.FL.W.0017.150430T1800Z-150504T0600Z/
/CLYG1.1.ER.150430T1800Z.150501T1800Z.150503T1800Z.NO/
804 AM EDT THU APR 30 2015
The National Weather Service in Charleston has issued a
* Flood Warning for
The Savannah River Near Clyo.
* from this afternoon to late Sunday night.
* At 7 AM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this afternoon and continue to
rise to near 11.1 feet by early Friday afternoon. The river will
fall below flood stage by early Sunday afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$6 follow-up statements
164
WGUS82 KCHS 301414
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1014 AM EDT THU APR 30 2015
SCC015-043-089-011414-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0600Z.000000T0000Z.NO/
1014 AM EDT THU APR 30 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 9 AM Thursday the stage was 13.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.3 feet by early Friday
morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-011414-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150504T1800Z.NO/
1014 AM EDT THU APR 30 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Thursday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-011414-
/O.EXT.KCHS.FL.W.0017.150430T1800Z-150502T1800Z/
/CLYG1.1.ER.150430T1800Z.150430T1800Z.150502T0600Z.NO/
1014 AM EDT THU APR 30 2015
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to remain at flood stage through
this afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$410
WGUS82 KCHS 010233
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 PM EDT THU APR 30 2015
SCC015-043-089-020233-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0600Z.000000T0000Z.NO/
1033 PM EDT THU APR 30 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 9 PM Thursday the stage was 13.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.3 feet by early Friday
morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-020233-
/O.CON.KCHS.FL.W.0015.000000T0000Z-150505T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150504T1800Z.NO/
1033 PM EDT THU APR 30 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Thursday the stage was 13.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-020232-
/O.EXT.KCHS.FL.W.0017.000000T0000Z-150503T0000Z/
/CLYG1.1.ER.150430T2200Z.150501T0200Z.150502T1200Z.NO/
1033 PM EDT THU APR 30 2015
The Flood Warning continues for
The Savannah River Near Clyo.
* At 10 PM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage Saturday
morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$780
WGUS82 KCHS 011421
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1021 AM EDT FRI MAY 1 2015
SCC015-043-089-021421-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1800Z.000000T0000Z.NO/
1021 AM EDT FRI MAY 1 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 7 AM Friday the stage was 13.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.3 feet by this afternoon
then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-021421-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T0900Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150504T2100Z.NO/
1021 AM EDT FRI MAY 1 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Friday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday
afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-021421-
/O.CON.KCHS.FL.W.0017.000000T0000Z-150503T0000Z/
/CLYG1.1.ER.150430T2200Z.150501T1800Z.150502T1200Z.NO/
1021 AM EDT FRI MAY 1 2015
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 AM Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.1 feet by this afternoon.
The river will fall below flood stage Saturday morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$298
WGUS82 KCHS 020102
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
902 PM EDT FRI MAY 1 2015
SCC015-043-089-030102-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1615Z.000000T0000Z.NO/
902 PM EDT FRI MAY 1 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 8 PM Friday the stage was 13.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.4 feet by early Saturday
morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-030102-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T1200Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150505T0000Z.NO/
902 PM EDT FRI MAY 1 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Friday the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday
evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-030000-
/O.CON.KCHS.FL.W.0017.000000T0000Z-150503T0000Z/
/CLYG1.1.ER.150430T2200Z.150502T0000Z.150502T1200Z.NO/
902 PM EDT FRI MAY 1 2015
The Flood Warning continues for
The Savannah River Near Clyo.
* At 8 PM Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage Saturday
morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$220
WGUS82 KCHS 021411
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 AM EDT SAT MAY 2 2015
SCC015-043-089-031411-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1615Z.000000T0000Z.NO/
1011 AM EDT SAT MAY 2 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 9 AM Saturday the stage was 13.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall, but remain above flood stage
through Thursday morning.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-031411-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150504T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150503T1800Z.NO/
1011 AM EDT SAT MAY 2 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Saturday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Sunday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-030600-
/O.EXT.KCHS.FL.W.0017.000000T0000Z-150503T0600Z/
/CLYG1.1.ER.150430T2200Z.150502T0500Z.150502T1800Z.NO/
1011 AM EDT SAT MAY 2 2015
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 AM Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage late
this evening.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$057
WGUS82 KCHS 030230
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1030 PM EDT SAT MAY 2 2015
SCC015-043-089-040230-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T1615Z.000000T0000Z.NO/
1030 PM EDT SAT MAY 2 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 9 PM Saturday the stage was 13.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-040230-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150505T1200Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150505T0000Z.NO/
1030 PM EDT SAT MAY 2 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Saturday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday
evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-030300-
/O.CAN.KCHS.FL.W.0017.000000T0000Z-150503T0600Z/
/CLYG1.1.ER.150430T2200Z.150502T0500Z.150502T1445Z.NO/
1030 PM EDT SAT MAY 2 2015
The Flood Warning is cancelled for
The Savannah River Near Clyo.
* At 10 PM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:32 AM EDT, 32 minutes earlier.
Area forecast discussion, Apr 30, 7:32 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 732 AM EDT THU APR 30 2015 .SYNOPSIS... LOW PRESSURE OFF THE MID ATLANTIC COAST FRIDAY WILL GIVE WAY TO HIGH PRESSURE THAT BUILDS ACROSS THE AREA THIS WEEKEND. THE HIGH WILL THEN MOVE INTO THE ATLANTIC FOR THE EARLY AND MIDDLE PART OF NEXT WEEK. LOW PRESSURE MAY DEVELOP WELL OFF THE SE COAST BY NEXT THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... EARLY THIS MORNING...SKIES HAVE CLEARED OVER MUCH OF THE CWFA AND GIVEN THE WET GROUNDS AND NEAR ZERO DEW POINT DEPRESSIONS THERE WILL BE PATCHES OF FOG...MAINLY WEST OF I-95. TODAY...LOW PRESSURE OFFSHORE IS EXPECTED TO CONTINUE TO MOVE AWAY FROM THE AREA AS A LEADING UPPER SHORTWAVE MOVES OFF THE COAST. A LAGGING TROUGH JUST NORTH OF THE AREA OVER NORTHERN SC AND INTO NC ALONG WITH DEEPER MOISTURE COULD SPARK A FEW SHOWERS AND THUNDERSTORMS BUT THOSE SHOULD MOSTLY REMAIN NORTH OF THE AREA...POSSIBLY BRUSHING AREAS NORTH OF CHARLESTON LATER IN THE DAY. PLENTY OF INSOLATION SKIES AND AN OFFSHORE FLOW WILL HELP TEMPS WARM UP INTO THE MID TO UPPER 70S...POSSIBLY REACHING 80. THIS BEARS CLOSE SCRUTINY SINCE PART OF THE ENERGY WILL BE SPENT EVAPORATING THE STANDING WATER FRO YESTERDAY HEAVY RAINS. TONIGHT...AN UPPER CLOSED LOW WILL DROP SOUTHEAST TOWARD THE AREA WHILE SURFACE LOW PRESSURE REMAINS WELL TO THE NORTHEAST. THIS WILL HELP PUSH A DRY COLD FRONT INTO THE AREA LATE. TEMPERATURES SHOULD BOTTOM OUT IN THE LOWER 50S INLAND AND MID 50S CLOSER TO THE COAST. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... FRIDAY...AN INITIAL REGION OF ATLANTIC LOW PRESSURE WILL BE LOCATED SEVERAL HUNDRED MILES EAST OF CAPE HATTERAS AT DAYBREAK...BEFORE MOVING FURTHER OFFSHORE AND WEAKENING. A SECOND AND SLIGHTLY DEEPER SURFACE LOW WILL THEN DEVELOP CLOSER TO THE MID ATLANTIC COAST AS ROBUST SHORT WAVE FOUND IN THE UPPER MIDWEST FROM TODAY DROPS THROUGH THE PERSISTENT EAST COAST TROUGH...CAUSING CYCLOGENESIS TO OCCUR. THE SHORT WAVE AND ITS ASSOCIATED POSITIVE VORTICITY ADVECTION WILL SWING THROUGH THE FORECAST DISTRICT DURING THE AFTERNOON...ACCOMPANIED BY A COUPLED UPPER JET STRUCTURE. IT ALSO ARRIVES WITH A COLD POOL WHERE 500 MB TEMPS ARE AS LOW AS -19C NORTH AND -13C SOUTH. THIS RESULTS IN STEEP MID LEVEL LAPSE RATES ON THE ORDER OF -6.0 TO -6.5C/KM...WHICH MAY CAUSE A FEW LOW-TOPPED SHOWERS TO DEVELOP OVER FAR NORTHERN ZONES IN THE AFTERNOON/EVENING. BUT GIVEN THE LACK OF MOISTURE WITH PWATS LESS THAN 3/4 INCHES AND LARGE DEW POINT DEPRESSIONS OF 25-30F WE ARE RELUCTANT TO CARRY ANY POPS MORE THAN 10-12 PERCENT NORTH OF I-26. THERE IS A SHOT OF COOLER AIR THAT PUSHES IN AND SENDS 850 MB TEMPS DOWN TO 5-7C...WHICH DESPITE GOOD INSOLATION AND DOWNSLOPE TRAJECTORIES OFF THE APPALACHIANS WILL SUPPORT MAX TEMPS ONLY IN THE LOWER OR MIDDLE 70S...ABOUT 4-6F BELOW NORMAL FOR THE FIRST OF MAY. FRIDAY NIGHT...NOCTURNAL STABILIZATION AND COOLING BEHIND THE SHORT WAVE THAT PULLS FURTHER INTO THE ATLANTIC...AND BUILDING HIGH PRESSURE FROM THE UPPER GREAT LAKES TO THE WESTERN GULF WILL ALLOW FOR SKIES TO BECOME CLEAR AND TEMPS TO SINK TO AN UNSEASONABLE UPPER 40S AND LOWER 50S MOST COMMUNITIES. SATURDAY...THE CONTINENTAL HIGH PRESSURE SYSTEM WILL SPLIT INTO TWO SEPARATE ENTITIES IN THE AFTERNOON...WITH ONE CENTER TO BE SITUATED OVERHEAD AND DRIFTING TOWARD THE COAST. LARGE SCALE SUBSIDENCE AND A DEEP AND DRY OFFSHORE FLOW WILL PROVIDE US WITH PLENTY OF SUNSHINE AND A MODIFYING AIR MASS...BOOSTING TEMPS INTO THE MID AND UPPER 70S. THE BEACHES WILL BE SEVERAL DEGREES COOLER AS SEA BREEZE CIRCULATIONS DEVELOP. SATURDAY NIGHT...THE ATMOSPHERE WILL QUICKLY DECOUPLE WITH SUNSET UNDER DRY HIGH PRESSURE FIRMLY ENTRENCHED ATOP THE REGION...ALLOWING FOR OPTIMAL RADIATIONAL COOLING AS SKIES BECOME MOSTLY CLEAR. SUNDAY...AS THE FLOW ALOFT BECOMES QUASI-ZONAL THE SURFACE HIGH WILL SETTLE INTO THE ATLANTIC. RISING HEIGHTS AND WARM ADVECTION WILL ALLOW FOR TEMPS TO PEAK AROUND 80 INLAND....WITH MIDDLE 70S COMMON ON THE SHORELINE. THERE ARE HINTS OF A COUPLE SHOWERS ATTEMPTING TO FORM ON THE SEA BREEZE...BUT MOISTURE AGAIN REMAINS LIMITED...SO WE HAVE MAINTAINED OUR RAINFREE FORECAST. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... ZONAL FLOW ALOFT EARLY NEXT WEEK WILL TRANSITION TO TEMPORARY RIDGING BY MID WEEK BEFORE AN ANOMALOUS CLOSED LOW DEVELOPS OVER OR NEAR THE FLORIDA PENINSULA LATE IN THE FORECAST PERIOD. SURFACE HIGH PRESSURE WILL ELONGATE OVER THE ATLANTIC...ESTABLISHING ITSELF INTO A BERMUDA HIGH THE FIRST HALF OF THE WEEK...BEFORE THE FOCUS SHIFTS TO A POSSIBLE SUB-TROPICAL SURFACE LOW THAT ORIGINATES IN CONJUNCTION WITH THE CLOSED LOW ALOFT. WHILE THERE IS A DEEPENING OF MARITIME AIR DURING THE EARLY AND MIDDLE PARTS OF THE WEEK...THERE STILL ISN/T MUCH MOISTURE NOR FORCING ASIDE FROM THE SEA BREEZE. PLUS SOUTHERN SC AND SE GA ARE STILL WELL ENOUGH REMOVED FROM ANY POSSIBLE HYBRID SURFACE LOW. THUS WE DON/T HAVE ANY MENTION OF ANY SHOWERS OVER LAND AREAS AT THIS TIME. TEMPS WILL AVERAGE NEAR SEASONAL NORMS THROUGH THE PERIOD. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... INLAND LOW STRATUS WILL ATTEMPT TO IMPACT THE KSAV TERMINAL THROUGH MID-MORNING...POSSIBLY RESULTING IN A PERIOD OF IFR OR LOWER CONDITIONS. LATEST PROGNOSIS IS FOR MOST OF THESE CLOUDS TO DISSIPATE BEFORE MAKING REACHING THE AIRFIELD. THUS WE ARE SHOWING VFR CONDITIONS TO PREVAIL AT KSAV AND KCHS THROUGH 12Z FRIDAY. KCHS MAY RECEIVE A SHOWER OR TWO LATE TODAY AND EARLY TONIGHT IN ASSOCIATION WITH AN APPROACHING COLD FRONT...BUT IMPACT AND DURATION IS TOO LIMITED TO INCLUDE IN THE LATEST TAF SET. BOTH SITES WILL BE A LITTLE GUSTY THIS AFTERNOON AS WESTERLY WINDS PEAK AT 15-20 KT...BEFORE DROPPING OFF WITH SUNSET. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL INTO EARLY NEXT WEEK. && .MARINE... TODAY AND TONIGHT...LOW PRESSURE EAST OF THE LOCAL WATERS WILL CONTINUE TO MOVE AWAY FROM THE AREA WHICH WILL DRAG A COLD FRONT THROUGH TONIGHT. THIS WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA WHICH MEANS WINDS WILL BE ELEVATED BUT SEAS WILL NOT BE ABLE TO BUILD MUCH GIVEN THE OFFSHORE WINDS. OVERALL CONDITIONS SHOULD REMAIN BELOW ADVISORY LEVELS. FRIDAY AND FRIDAY NIGHT...THE LOCAL WATERS WILL LIE UNDER THE CYCLONIC CIRCULATION AROUND LOW PRESSURE FRIDAY THAT DEVELOPS OFF THE MID ATLANTIC COAST...BEFORE THE FLOW TRANSITIONS TO ANTICYCLONIC AS HIGH PRESSURE BUILDS FROM THE WEST/NW AT NIGHT. COOL ADVECTION COMBINED WITH STEADY ISALLOBARIC PRESSURE RISES WILL BOOST WINDS CLOSE TO ADVISORY LEVELS BEGINNING LATE FRIDAY...ESPECIALLY OVER THE WARMER WATERS OF AMZ374. SATURDAY THROUGH SUNDAY...CONDITIONS WILL IMPROVE GREATLY UNDER THE INFLUENCE OF HIGH PRESSURE FROM OFF LAND SATURDAY THAT SLIPS TOWARD THE SE COAST AND INTO THE NEARBY ATLANTIC LATE SUNDAY. ONCE COOL ADVECTION WANES SATURDAY MORNING AND PRESSURE RISES SLOW...WINDS AND SEAS WILL DROP FAR BELOW ANY ADVISORY THRESHOLDS. MONDAY THROUGH TUESDAY...A SUB-TROPICAL RIDGE OF HIGH PRESSURE WILL ESTABLISH ITSELF ACROSS THE MARITIME COMMUNITY...PROVIDING THE LOCAL WATERS WITH EASTERLY WINDS LESS THAN 10 OR 15 KT AND SEAS NO MORE THAN 3 OR 4 FT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Apr 30, 2:55 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 255 AM EDT THU APR 30 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-010900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 255 AM EDT THU APR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in South Carolina, 2015River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.